- -

Quasi-LDU factorization of nonsingular totally nonpositive matrices

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Quasi-LDU factorization of nonsingular totally nonpositive matrices

Mostrar el registro completo del ítem

Cantó Colomina, R.; Ricarte Benedito, B.; Urbano Salvador, AM. (2013). Quasi-LDU factorization of nonsingular totally nonpositive matrices. Linear Algebra and its Applications. 439(4):836-851. doi:10.1016/j.laa.2012.06.010

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/49136

Ficheros en el ítem

Metadatos del ítem

Título: Quasi-LDU factorization of nonsingular totally nonpositive matrices
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Let A = (a(ij)) is an element of R-nxn be a nonsingular totally nonpositive matrix. In this paper we describe some properties of these matrices when a(11) = 0 and obtain a characterization in terms of the quasi-LDU ...[+]
Palabras clave: LDU factorization , Triangular matrix , Totally nonpositive matrix
Derechos de uso: Reserva de todos los derechos
Fuente:
Linear Algebra and its Applications. (issn: 0024-3795 )
DOI: 10.1016/j.laa.2012.06.010
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.laa.2012.06.010
Agradecimientos:
The authors are very grateful to the referees for their helpful suggestions. This research was supported by the Spanish DGI Grant MTM2010-18228 and the Programa de Apoyo a la Investigacion y Desarrollo (PAID-06-10) of the ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem